Integration der Gleichung ..............durch Bessel'sche Functionen


Mathematische Annalen (1870)

  • Volume: 2, page 624-635
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Lommel. "Integration der Gleichung ..............durch Bessel'sche Functionen." Mathematische Annalen 2 (1870): 624-635. <>.

author = {Lommel},
journal = {Mathematische Annalen},
keywords = {Bessel functions. Special ordinary differential equations},
language = {ger},
pages = {624-635},
title = {Integration der Gleichung ..............durch Bessel'sche Functionen},
url = {},
volume = {2},
year = {1870},

AU - Lommel
TI - Integration der Gleichung ..............durch Bessel'sche Functionen
JO - Mathematische Annalen
PY - 1870
VL - 2
SP - 624
EP - 635
LA - ger
KW - Bessel functions. Special ordinary differential equations
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.